# SDR REXA2016092601810

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 7,179 hours, 4,804 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK COVER ABOVE SEATS 20C+D CAME OUT DURING FLIGHT.  RESTOWED PASSENGER O2 MASK AT SEAT 20CD IAW AMM 35-21-09.
